# SDR TWAA0102710

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 25,345 hours, 12,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT CABIN FLOOR TRACK AT LBL 22, STA 807 TO 1308, HAD CORROSION REMOVED BEYOND LIMITS.  REPLACED FLOOR TRACK FROM STA 807 TO 1308, PER SRM 53-05 PAGE 109.
